MathSciNet Relay Station
MathSciNet bibliographic data
MR1974086 (2004b:47126) 47L40
Davidson, Kenneth R.; Katsoulis, Elias; Peters, Justin Meet-irreducible ideals and representations of limit algebras. J. Funct. Anal. 200 (2003), no. 1, 23–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement